# SDR ASOA2013091609018

- Difficulty date: September 12, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 31,376 hours, 27,931 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP REPAIR OF DENT IN L/E, RT SIDE L/E DENT AT WS 199.00, REFER TO REO 601 R-57-41-806.  REPAIRED IAW REO 601R-57-41-853.
